Volume 12, issue 1 (2012)

Download this article
For screen
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879
Issue 4 1881–2509

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

On volumes of hyperbolic orbifolds

Ilesanmi Adeboye and Guofang Wei

Algebraic & Geometric Topology 12 (2012) 215–233

DOI: 10.2140/agt.2012.12.215

Bibliography
1 I Adeboye, Lower bounds for the volume of hyperbolic n–orbifolds, Pacific J. Math. 237 (2008) 1–19 MR2415204
2 M Belolipetsky, On volumes of arithmetic quotients of SO(1,n), Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004) 749–770 MR2124587
3 M Belolipetsky, Addendum to: “On volumes of arithmetic quotients of SO(1,n)”, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 6 (2007) 263–268 MR2352518
4 M Belolipetsky, V Emery, On volumes of arithmetic quotients of PO(n,1), n odd arXiv:1001.4670v1
5 J Cheeger, D G Ebin, Comparison theorems in Riemannian geometry, AMS Chelsea (2008) MR2394158
6 T Chinburg, E Friedman, The smallest arithmetic hyperbolic three-orbifold, Invent. Math. 86 (1986) 507–527 MR860679
7 T Chinburg, E Friedman, K N Jones, A W Reid, The arithmetic hyperbolic 3–manifold of smallest volume, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 30 (2001) 1–40 MR1882023
8 S Friedland, S Hersonsky, Jorgensen's inequality for discrete groups in normed algebras, Duke Math. J. 69 (1993) 593–614 MR1208812
9 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157–1215 MR2525782
10 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Universitext, Springer (1990) MR1083149
11 F W Gehring, G J Martin, Minimal co-volume hyperbolic lattices, I: The spherical points of a Kleinian group, Ann. of Math. 170 (2009) 123–161 MR2521113
12 R Gilmore, Lie groups, Lie algebras, and some of their applications, Wiley Interscience (1974) MR1275599
13 T Hild, The cusped hyperbolic orbifolds of minimal volume in dimensions less than ten, J. Algebra 313 (2007) 208–222 MR2326144
14 T Hild, R Kellerhals, The FCC lattice and the cusped hyperbolic 4–orbifold of minimal volume, J. Lond. Math. Soc. 75 (2007) 677–689 MR2352729
15 A Hurwitz, Über algebraische gebilde mit eindeutigen Transformationen in sich, Math. Ann. 41 (1892) 403–442
16 D A Kazhdan, G A Margulis, A proof of Selberg's conjecture, Mat. Sb. (N.S.) 75 (117) (1968) 163–168 MR0223487 In Russian
17 G J Martin, Balls in hyperbolic manifolds, J. London Math. Soc. 40 (1989) 257–264 MR1044273
18 R Meyerhoff, A lower bound for the volume of hyperbolic 3–orbifolds, Duke Math. J. 57 (1988) 185–203 MR952231
19 G D Mostow, Quasi-conformal mappings in n–space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. (1968) 53–104 MR0236383
20 G Prasad, Strong rigidity of Q–rank 1 lattices, Invent. Math. 21 (1973) 255–286 MR0385005
21 C L Siegel, Some remarks on discontinuous groups, Ann. of Math. 46 (1945) 708–718 MR0014088
22 H C Wang, On a maximality property of discrete subgroups with fundamental domain of finite measure, Amer. J. Math. 89 (1967) 124–132 MR0207895
23 H C Wang, Discrete nilpotent subgroups of Lie groups, J. Differential Geometry 3 (1969) 481–492 MR0260930
24 H Zassenhaus, Beweis eines Satzes über diskrete gruppen, Adh. Math. Sem. Univ. Hamburg 12 (1938) 289–312